# SDR COMA2010072350150

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 32,686 hours, 29,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 32,686 hours, 29,102 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 559.00, LEFT SIDE CAP ANGLE CRACKED AT LBL 18.00.  REPAIRED IAW REO 601R-53-41-260.
